MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include but are not limited to: pacemaker; cardiac catheterization; right knee arthroscopy; medications: gabapentin 100mg; latanaprost.005%; irbesartan 75mg; vitron c 65-125mg; lasix 40mg; xarelto 20mg; amlodipine besylate 5 mg; methimazole 5 mg; zantac 150mg; aspirin 81mg; coreg 12.5mg; rosuvastatin 20mg.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with four gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2020, the patient presented with an enlarging aneurysmal left common iliac artery (lcia) just distal to the contralateral leg component originally placed.The patient underwent reintervention and an additional contralateral leg component was placed to extend coverage and obtain good seal just prior to the origin of the left hypogastric artery.Good distal seal was achieved.The patient tolerated the procedure with good results.The physician attributed the enlargement of the lcia to disease progression.
 
Additional Manufacturer Narrative
H6: code 213: a review of the manufacturing records verified the lot met pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10144571
Report Number3013164176-2020-00081
Device Sequence Number14093539
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public00733132618668
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2018
Device Model NumberPLC161000
Device Catalogue NumberPLC161000
Device Lot Number14269307
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR
Patient Weight88